Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homological dimension and the continuum hypothesis


Author: B. L. Osofsky
Journal: Trans. Amer. Math. Soc. 132 (1968), 217-230
MSC: Primary 13.90; Secondary 18.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0224606-4
MathSciNet review: 0224606
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander, On the dimension of modules and algebras. III, Nagoya Math. J. 9 (1955), 67-77. MR 0074406 (17:579a)
  • [2] M. Auslander and D. Buchsbaum, Homological dimension in Noetherian rings. II, Trans. Amer. Math. Soc. 88 (1958), 194-206. MR 0096720 (20:3203)
  • [3] H. Bass, Finite dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. MR 0157984 (28:1212)
  • [4] -, Big projective modules are free, Illinois J. Math. 7 (1963), 23-31. MR 0143789 (26:1341)
  • [5] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [6] P. J. Cohen, Set theory and the continuum hypothesis, Benjamin, New York, 1966. MR 0232676 (38:999)
  • [7] I. Kaplansky, Projective modules, Ann. of Math. (2) 68 (1958), 372-377. MR 0100017 (20:6453)
  • [8] -, Homological dimension of rings and modules, Mimeographed notes, Univ. of Chicago, Illinois, 1959.
  • [9] -, The homological dimension of a quotient field, Nagoya Math. J. 27 (1966), 139-142. MR 0194454 (33:2664)
  • [10] E. Matlis, Divisible modules, Proc. Amer. Math. Soc. 11 (1960), 385-391. MR 0116044 (22:6839)
  • [11] -, Cotorsion modules, Mem. Amer. Math. Soc. No. 49 (1964). MR 0178025 (31:2283)
  • [12] M. Nagata, Local rings, Interscience Tracts in Pure and Applied Math., No. 13, Interscience, New York, 1962. MR 0155856 (27:5790)
  • [13] B. Osofsky, Global dimension of valuation rings, Trans. Amer. Math. Soc. 126 (1967), 136-149. MR 0206074 (34:5899)
  • [14] L. Small, Some remarks on the homological dimension of a quotient field, Mimeographed notes, Univ. of California, Berkeley, Calif., 1966.
  • [15] O. Zariski and P. Samuel, Commutative algebra, Vol. II, Van Nostrand, Princeton, N. J., 1960. MR 0120249 (22:11006)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.90, 18.00

Retrieve articles in all journals with MSC: 13.90, 18.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0224606-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society